Differentiability of an operator of best uniform approximation of
Doklady Akademii Nauk, Tome 313 (1990) no. 3, pp. 548-551
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_3_a7,
author = {V. V. Kovtunets},
title = {Differentiability of an operator of best uniform approximation of},
journal = {Doklady Akademii Nauk},
pages = {548--551},
year = {1990},
volume = {313},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a7/}
}
V. V. Kovtunets. Differentiability of an operator of best uniform approximation of. Doklady Akademii Nauk, Tome 313 (1990) no. 3, pp. 548-551. http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a7/